# SDR ASOA201000343

- Difficulty date: March 4, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 19,215 hours, 13,990 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT DOOR STICKS WHEN OPERATING HANDLE TO OPEN, FORCE TO COMPLETELY OPERATE EXCEEDS MAXIMUM ALLOWED.  LUBED DOOR SEAL & PERFORMED FUNCTIONAL TEST IAW AMM 52-21-00-720-801.
